# SDR DALA2016011500343

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 197-207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT BS 197-207, LBL 58 JUST INSIDE L1 DOOR.  REF ORNRC 63165-0200-0217.  REPLACED FLOOR SUPPORT AT BS 197-207, LBL SB JUST INSIDE L-1 DOOR IAW SRM 57-41-02, FIG 211.
